An inverse problem of identifying the control function in two and three-dimensional parabolic equations through the spectral meshless radial point interpolation

Elyas Shivanian, Ahmad Jafarabadi. An inverse problem of identifying the control function in two and three-dimensional parabolic equations through the spectral meshless radial point interpolation. Applied Mathematics and Computation, 325:82-101, 2018. [doi]

@article{ShivanianJ18,
  title = {An inverse problem of identifying the control function in two and three-dimensional parabolic equations through the spectral meshless radial point interpolation},
  author = {Elyas Shivanian and Ahmad Jafarabadi},
  year = {2018},
  doi = {10.1016/j.amc.2017.12.028},
  url = {https://doi.org/10.1016/j.amc.2017.12.028},
  researchr = {https://researchr.org/publication/ShivanianJ18},
  cites = {0},
  citedby = {0},
  journal = {Applied Mathematics and Computation},
  volume = {325},
  pages = {82-101},
}